# SDR GTIA050024

- Difficulty date: February 9, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CRACK AT CUSP WEB FS 788 LBL 44, NUMEROUS OVERSIZED HOLES IN CUSP WEB TO FS 845 LBL 44.  REMOVED CUSP WEB FROM FS 778-798 LBL 44, FABRICATED CUSP WEB FROM 7075-T6 .025, TREATED, PRIMED AND INSTALLED CUSP WEB.  (M)
